# SDR IXXA9800091

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Rudder
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON THE RUDDER RIGHT SIDE EXTERNAL PLATING AND STATION ZR208.625.  REPAIR ACCOMPLISHED STOP DRILLING CRACK, FABRICATION AND INSTALLATION AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING COO-8-55-339-98 AND ENGINEERING ORDER 55-DC8-899.
